lichenoid drug reaction

Known as: Drug-induced Lichen Planus, Lichenoid Drug Eruption, drug eruptions lichenoid 
A red or violaceous flat-topped, papular eruption that is induced by exposure to a variety of medications or environmental agents.(NICHD)
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
Review
2014
Review
2014
The concept of lichenoid tissue reaction/interface dermatitis was introduced in dermatology to define a number of diverse… (More)
  • figure 1
  • figure 2
  • figure 3
  • figure 4
  • figure 5
Is this relevant?
2010
2010
Oral lichen planus and oral lichenoid drug reactions have similar clinical and histologic findings. The onset of oral lichenoid… (More)
Is this relevant?
Review
2010
Review
2010
Oral lichenoid reactions represent a common end point in response to extrinsic agents (drugs, allergens), altered self-antigens… (More)
  • figure 1
  • figure 2
  • figure 4
  • figure 5
  • figure 3
Is this relevant?
Review
2006
Review
2006
SUMMARY A 64-year-old woman presented with diffuse and numerous pigmented macules on her face and upper back. Histopathological… (More)
Is this relevant?
2004
2004
BACKGROUND Oral lichenoid drug eruption (OLE) is a self-restricted inflammatory condition usually secondary to a variety of drugs… (More)
Is this relevant?
2003
2003
INTRODUCTION Leflunomide (Arava) is an immunomodulator, recently introduced for systemic treatment of rheumatoid arthritis. We… (More)
Is this relevant?
2000
2000
Lichenoid drug eruptions are difficult to distinguish from lichen planus. Determining the offending agent is complicated by the… (More)
Is this relevant?
Review
1993
Review
1993
Lichen planus-like or lichenoid eruptions from certain drugs and compounds can closely mimic idiopathic lichen planus. The… (More)
Is this relevant?
1989
1989
The lesions observed in 15 idiopathic lichen planus (ILP) skin biopsies were compared with those occurring in 15 clinically… (More)
Is this relevant?
1988
1988
This is a case report of an oral lichenoid drug reaction of the buccal sulci in a female diabetic patient who was on an anti… (More)
Is this relevant?